Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 46, NWS Binghamton, NY

July 7, 20125 counties in Pennsylvania

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 7, 2012, 12:21 PM EDT for 5 counties in Pennsylvania. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2012, 12:21 PM EDT (16:21 UTC)
Expired
Jul 7, 2012, 1:00 PM EDT
In force
39 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Bradford County, PA, Lackawanna County, PA, Susquehanna County, PA, Wayne County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 52 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 11:41 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 4.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1653 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

218 
WUUS51 KBGM 071621
SVRBGM
PAC015-069-115-127-131-071700-
/O.NEW.KBGM.SV.W.0046.120707T1621Z-120707T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1221 PM EDT SAT JUL 7 2012

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL BRADFORD COUNTY IN NORTHEAST PENNSYLVANIA...
  NORTHERN LACKAWANNA COUNTY IN NORTHEAST PENNSYLVANIA...
  SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
  WEST CENTRAL WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...
  EASTERN WYOMING COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 100 PM EDT.

* AT 1220 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR MONTROSE...AND MOVING
  SOUTHEAST AT 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HOP BOTTOM AND HARFORD BY 1226 PM EDT...
  GLENWOOD AND NICHOLSON BY 1230 PM EDT...
  LENOXVILLE BY 1232 PM EDT...
  LENOXVILLE...ROYAL AND FLEETVILLE BY 1234 PM EDT...
  EAST BENTON BY 1236 PM EDT...
  TOMPKINSVILLE BY 1238 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4186 7559 4176 7542 4168 7530 4142 7585
      4172 7623 4189 7600 4198 7581
TIME...MOT...LOC 1621Z 310DEG 53KT 4177 7584

$$

MSE
1 follow-up statement
349 
WWUS51 KBGM 071650
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1250 PM EDT SAT JUL 7 2012

PAC015-115-071700-
/O.CAN.KBGM.SV.W.0046.000000T0000Z-120707T1700Z/
BRADFORD PA-SUSQUEHANNA PA-
1250 PM EDT SAT JUL 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR SUSQUEHANNA AND EAST CENTRAL
BRADFORD COUNTIES IS CANCELLED...

STORMS HAVE MOVED EAST OF THE AREA... AND THE WARNING IS CANCELLED. 

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
SATURDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4165 7614 4164 7547 4179 7547 4168 7530
      4142 7585
TIME...MOT...LOC 1650Z 310DEG 53KT 4149 7540

$$

PAC069-127-131-071700-
/O.CON.KBGM.SV.W.0046.000000T0000Z-120707T1700Z/
LACKAWANNA PA-WYOMING PA-WAYNE PA-
1250 PM EDT SAT JUL 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR WEST CENTRAL WAYNE...EASTERN WYOMING AND NORTHERN LACKAWANNA
COUNTIES...

AT 1246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES SOUTH OF
VANDLING...MOVING SOUTHEAST AT 60 MPH.

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
SATURDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

&&

LAT...LON 4165 7614 4164 7547 4179 7547 4168 7530
      4142 7585
TIME...MOT...LOC 1650Z 310DEG 53KT 4149 7540

$$

MSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 9:49 AM EDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jul 7, 9:49 AM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
949 AM EDT SAT JUL 7 2012

.SYNOPSIS...
ONE MORE HOT DAY FOR NORTHEAST PENNSYLVANIA AND MUCH OF CENTRAL
NEW YORK...BEFORE THE HEAT IS FINALLY BE KICKED OUT BY A COLD
FRONT. AS THE FRONT SAGS SOUTHWARD THIS AFTERNOON AND EVENING...THERE
WILL BE A CHANCE OF THUNDERSTORMS...SOME OF WHICH COULD CONTAIN
STRONG GUSTY WINDS. A SHOWER OR THUNDERSTORM COULD LINGER INTO
SUNDAY IN NORTHEAST PENNSYLVANIA AS THE FRONT EXITS. BEHIND THE
FRONT...DRY WITH SEASONABLE TEMPERATURES THROUGH WEDNESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
930 AM UPDATE...
SHOWERS ASSOCIATED WITH A COLD FRONT ARE MOVING INTO THE
SYRACUSE-UTICA AREA AT THIS TIME. THUNDERSTORMS ARE BACK OVER
ROCHESTER AND WILL EVENTUALLY MAKE THEIR WAY IN. INCREASED THE
POP OVER THE NORTHERN FORECAST AREA TO LIKELY WITH THUNDER
POSSIBLE. AREA OF SHOWERS AND STORMS WILL SAG SOUTH AND EAST WITH
THE FRONT THROUGH CENTRAL NY THROUGH MID DAY WITH FOCUS MOVING
INTO NE PA BY MID TO LATE AFTERNOON. SLIGHT RISK FOR SEVERE TSTMS
OVER NE PA LATE THIS AFTERNOON AND EVENING. CURRENTLY FAIRLY
STABLE THROUGH CENTRAL NY. SOME DESTABILIZATION OVER WESTERN
NY...BETTER CAPE AND SHEAR...SO WILL HAVE TO KEEP EYE ON
DEVELOPMENT OUT.

FROM PREVIOUS DISCUSSION...

HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM FOR SULLIVAN-
LACKAWANNA- PIKE-LUZERNE COUNTIES...WHERE HEAT INDICES WILL BE
AROUND 100 DEGREES. 850MB TEMPERATURES THERE WILL BE AN IMPRESSIVE
22-24 DEG C. FARTHER NORTH...INCREASING CLOUDS...FALLING
HEIGHTS...AND FRONT ITSELF WILL DAMPEN AMOUNT OF HEATING TODAY.
LARGE GRADIENT IN TEMPERATURES ACROSS OUR AREA...WITH HIGHS
RANGING FROM MID TO UPPER 90S IN LOWER ELEVATIONS OF WYOMING
VALLEY AND SOUTHERN DELAWARE VALLEY...TO LOW-MID 80S IN NY THRUWAY
COUNTRY.

SURFACE-BASED INSTABILITY QUICKLY DROPS SOUTH OF THE AREA
TONIGHT...AS FRONT CONTINUES TO SAG SOUTH...BUT ELEVATED
INSTABILITY COULD STILL YIELD AT LEAST SOME EMBEDDED THUNDER IN
PORTIONS OF NORTHEAST PA MUCH OF THE NIGHT.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
445 AM UPDATE...
FRONT CONTINUES TO SLIDE SOUTH SUNDAY. LINGERING SMALL CHANCE OF
SHOWERS OR A THUNDERSTORM ALSO QUICKLY SHIFTS SOUTH...YIELDING TO
DRIER COOLER AIR MASS AND BUILDING CANADIAN HIGH PRESSURE. QUIET
DRY PATTERN THROUGH MONDAY NIGHT...WITH FEW CLOUDS AND NEAR NORMAL
TEMPERATURES THAT WILL SEEM QUITE COOL AFTER THE RECENT HEAT.
DEW POINTS MAINLY IN THE 50S WILL ALSO FEEL VERY COMFORTABLE.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
NE US WILL CONT TO ESCAPE THE WORST OF THE HEAT...CONTD INTO THE
XTNDD PD. BROAD TROF OVER THE NE QUARTER OF THE US AND ERN CANADA
WILL KEEP A NW FLOW OF COOL AIR...AND THE SFC BDNRY WELL SOUTH OF
THE AREA. SHRT WV DROPPING IN THE FLOW WITH A WEAK SFC REFLECTION
COULD TRIGGER SOME ISLTD SHWRS AND TRWS LATE IN THE PD...BUT IN
GNRL...CONDS WILL REMAIN DRY. TEMPS WILL BE VERY NEAR NRML THRU
THE PD...BUT CREEPING UPWARD LATE AS THE TROF BEGINS TO FILL AND
SOMEWHAT WARMER AIR BEGINS TO RETURN.

&&

.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
MAINLY VFR CONDITIONS THIS MORNING AHEAD OF A COLD FRONT THAT WILL
MOVE INTO THE AREA LATER TODAY. THERE ARE A FEW LOCALIZED SPOTS OF
MVFR DUE TO SOME LIGHT FOG. THIS SHOULD NOT LAST LONG AS DAYTIME
HEATING AND MIXING BEGIN THIS MORNING.

AS FOR THE COLD FRONT MOVING INTO THE AREA TODAY, THE MODELS ARE
STILL DIFFERING GREATLY WITH STRENGTH AND LOCATION OF ANY
CONVECTION. CURRENTLY THINKING KEEP SOME VERY LIGHT SHOWERS, IF
ANYTHING IN THE KSYR AND KRME TAF SITES BEGINNING AROUND 16Z TO
17Z. KITH AND KBGM WILL SEE A LITTLE STRONGER DEVELOPMENT AND AN
ISOLATED THUNDERSTORM WILL BE POSSIBLE , BUT CURRENT LIKELIHOOD IS
LESS THAN 30 PERCENT, SO ONLY A MENTION OF SHRA IN THE TAF FOR
NOW.

THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS LOOKS TO BE AT KELM
AND KAVP LATER THIS AFTERNOON AND EVENING, AS THE COLD FRONT WILL
HAVE THE BENEFIT OF SOME DAYTIME HEATING AND A LITTLE MORE
INSTABILITY IN THE AREA. AS PREVIOUSLY THOUGH, SOME OF THE STORMS
COULD BECOME STRONG TO SEVERE, ESPECIALLY FROM THE SOUTHERN TIER
SOUTH, INTO NEPA.

WINDS ARE LIGHT AND VARIABLE THIS MORNING. THEY WILL PICK UP OUT
OF THE WEST TO WEST NORTHWEST AFTER SUNRISE AROUND 5 KTS. WITH THE
FRONTAL PASSAGE TODAY, THEY WILL BECOME NW TO NORTHERLY AROUND
10 TO 15 KTS. A RETURN TO LIGHT AND VARIABLE IS EXPECTED LATE THIS
EVENING.

OUTLOOK...

SAT NGT (AFTER 00Z)...LINGERING SHWRS/STORMS ACROSS NE PA WITH POSSIBLE
MVFR CONDITIONS AT AVP THROUGH 03Z. AFTER 06Z...DEVELOPING
MVFR/IFR VSBYS AT ELM/BGM/AVP.

SUN THRU WED...VFR.

&&

.CLIMATE...
SYRACUSE BROKE THEIR DAILY RECORD YESTERDAY BY HITTING 95 DEGREES
/OLD RECORD 94 FROM 2010/. TODAY SYRACUSE WILL NOT EVEN BE CLOSE
TO THEIR RECORD OF 97 FROM 1921...FORECAST ONLY 86.

BINGHAMTON AND AVOCA WILL GET WITHIN A COUPLE DEGREES OF THEIR
DAILY RECORDS TODAY.

BINGHAMTON DAILY RECORD HIGH TODAY 91/1988...FORECAST 89
AVOCA DAILY RECORD HIGH TODAY 98/1988...FORECAST 96

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ044-047-048.
NY...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NYZ062.

&&

SYNOPSIS...MDP
NEAR TERM...BMW
SHORT TERM...MDP
LONG TERM...DGM
AVIATION...SLI
CLIMATE...
Hazardous weather outlook, Jul 7, 4:54 AM EDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
454 AM EDT SAT JUL 7 2012

NYZ009-016>018-036-037-044>046-080900-
NORTHERN ONEIDA-SENECA-SOUTHERN CAYUGA-ONONDAGA-MADISON-
SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-
454 AM EDT SAT JUL 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ062-PAZ044-047-048-080900-
SULLIVAN-LACKAWANNA-LUZERNE-PIKE-
454 AM EDT SAT JUL 7 2012

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL TRIGGER A FEW SHOWERS AND THUNDERSTORMS THIS
AFTERNOON INTO TONIGHT...SOME OF WHICH COULD BE SEVERE WITH
DAMAGING WINDS.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT.

NYZ015-022>025-055>057-PAZ038>040-043-072-080900-
YATES-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-TIOGA-BROOME-DELAWARE-
BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-SOUTHERN WAYNE-
454 AM EDT SAT JUL 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL TRIGGER A FEW SHOWERS AND THUNDERSTORMS THIS
AFTERNOON INTO TONIGHT...SOME OF WHICH COULD BE SEVERE WITH
DAMAGING WINDS. BEFORE THE FRONT...ONE MORE HOT DAY TODAY WITH
HIGHS MAINLY IN THE 90S.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT.

In the hours before

Special weather statement, Jul 7, 10:31 AM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1031 AM EDT SAT JUL 7 2012

NYZ015>017-023-025-044-045-055-056-071530-
BROOME NY-CAYUGA NY-CHENANGO NY-CORTLAND NY-SCHUYLER NY-SENECA
NY-TIOGA NY-TOMPKINS NY-YATES NY-
1031 AM EDT SAT JUL 7 2012

...LINE OF STRONG THUNDERSTORMS WILL AFFECT BROOME...CORTLAND...
EXTREME SOUTHEASTERN SENECA...EXTREME SOUTHEASTERN YATES...
NORTHEASTERN SCHUYLER...NORTHERN TIOGA...SOUTHEASTERN CAYUGA...
SOUTHERN CHENANGO AND TOMPKINS COUNTIES...

* AT 1025 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM SCOTT TO REYNOLDSVILLE...AND MOVING SOUTHEAST
  AT 55 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  SOLON AND VIRGIL AT 1040 AM EDT...
  EAST FREETOWN AND WEST SLATERVILLE AT 1045 AM EDT...
  CINCINNATUS AND TEXAS VALLEY AT 1050 AM EDT...
  MC DONOUGH AND WILLSEYVILLE AT 1055 AM EDT...
  WHITNEY POINT AND WEST NEWARK AT 1100 AM EDT...
  TYNER AND SMITHVILLE CENTER AT 1105 AM EDT...
  UNION CENTER AND SOUTH OXFORD AT 1110 AM EDT...
  GUILFORD AND WEST CORNERS AT 1115 AM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4274 7623 4238 7540 4236 7539 4231 7542
      4204 7542 4200 7554 4200 7589 4245 7695

TAC
Special weather statement, Jul 7, 10:41 AM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1041 AM EDT SAT JUL 7 2012

NYZ015>018-022>025-044-071545-
CAYUGA NY-CHEMUNG NY-CORTLAND NY-ONONDAGA NY-SCHUYLER NY-SENECA
NY-STEUBEN NY-TOMPKINS NY-YATES NY-
1041 AM EDT SAT JUL 7 2012

...LINE OF STRONG THUNDERSTORMS WILL AFFECT CAYUGA...CHEMUNG...
CORTLAND...SCHUYLER...SENECA...SOUTHERN ONONDAGA...STEUBEN...TOMPKINS
AND YATES COUNTIES...

* AT 1030 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING DANGEROUS
  LIGHTNING...STRONG GUSTY WINDS TO 40 MPH...AND VERY HEAVY RAIN.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
  NORTHWEST OF MONTEZUMA TO VINE VALLEY TO 25 MILES WEST OF
  ARKPORT...AND MOVING SOUTHEAST AT 55 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  ELBRIDGE AND JORDAN AT 1045 AM EDT...
  MARYSVILLE AND BENNETTS CORNERS AT 1050 AM EDT...
  MARCELLUS AND WYCKOFF AT 1055 AM EDT...
  CEDARVALE AND WHEELER AT 1100 AM EDT...
  TYRONE AND WESTON AT 1105 AM EDT...
  LA FAYETTE AND POMPEY AT 1110 AM EDT...
  FABIUS AND POMPEY AT 1115 AM EDT...
  WEST DRYDEN AND WEDGEWOOD AT 1120 AM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

IF ON OR NEAR LAKES CAYUGA AND SENECA...SEEK SHELTER NOW. GET OUT OF
THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE.

LAT...LON 4253 7773 4259 7766 4258 7737 4271 7736
      4277 7730 4277 7699 4297 7697 4302 7688
      4303 7650 4309 7650 4287 7590 4242 7586
      4241 7629 4230 7625 4232 7641 4226 7642
      4228 7653 4215 7654 4203 7700 4229 7774

TAC
Local storm report, Jul 7, 11:25 AM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1125 AM EDT SAT JUL 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 AM     TSTM WND DMG     WATKINS GLEN            42.38N  76.87W
07/07/2012                   SCHUYLER           NY   911 CENTER

            NUMEROUS TREES AND POLES REPORTED DOWN IN THE VILLAGE
            OF WATKINS GLEN

&&

MJN
Local storm report, Jul 7, 12:12 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1212 PM EDT SAT JUL 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     TSTM WND DMG     HORSEHEADS              42.17N  76.83W
07/07/2012                   CHEMUNG            NY   911 CENTER

            NUMEROUS TREES DOWN IN HORSEHEADS... WIRES DOWN IN THE
            CITY OF ELMIRA AND TREES AND WIRES REPORTED DOWN IN
            SOUTHPORT.

&&

MJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 11:29 AM EDTSevere Thunderstorm WarningBGMBradford61 min
Jul 7, 12:12 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna18 min
Jul 7, 3:33 PM EDTSpecial Weather StatementBGMBradford27 min
Jul 7, 4:02 PM EDTSpecial Weather StatementBGMWyoming28 min
Jul 7, 4:53 PM EDTSevere Thunderstorm WarningBGMLuzerne52 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.